# SDR REXA2019031100285

- Difficulty date: March 11, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION AND SCRATCHES ON SIDE SEAT RAIL (LT/RT) FROM 379 TO 483, 483 TO 573, 573 TO 661+14, 661+14 TO 672 AT PAX CABIN. (SM)(CPAX)(TCI 53-20-301). (CORROSION LEVEL 2) SEAT RAIL (LT/RT) FROM 379 TO 483, 483 TO 573, 573 TO 661+14, 661+14 TO 672 AT PAX CABIN WERE REPLACED PER AMM 53-00-49-400-801 ( CONF A.12)
